Vol. 14, No. 3, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals
On some properties of the solution set of one of Wilker's inequalities for complex numbers

Aarón Guillén-Villalobos and Jorge E. Macías-Díaz

Vol. 14 (2021), No. 3, 519–530

We state and prove properties of the solution set of the extension of one of Wilker’s inequalities to the field of complex numbers. Wilker’s inequalities are inequalities for real numbers which involve trigonometric or hyperbolic functions. We will consider one of those inequalities on the set of complex numbers, and some important analytical properties of the solution set will be proved. Some auxiliary results will be established along the way.

Wilker-type inequalities, extension to complex numbers, analytical properties of the solution set
Mathematical Subject Classification
Primary: 30A10
Secondary: 26D05
Received: 29 December 2020
Revised: 19 March 2021
Accepted: 29 March 2021
Published: 17 July 2021

Communicated by H. M. Srivastava
Aarón Guillén-Villalobos
Centro de Ciencias Básicas
Universidad Autónoma de Aguascalientes
Jorge E. Macías-Díaz
Departamento de Matemáticas y Física
Universidad Autónoma de Aguascalientes
Ciudad Universitaria
Department of Mathematics
School of Digital Technologies
Tallinn University